List of citations in Numdam for : Solutions in the large for multi-dimensional non linear partial differential equations of first order

Annales de l'Institut Fourier, Volume 15 (1965) no. 2, pp. 1-35.

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 2, pp. 257-284.

Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1979-1980), Talk no. 7, 8 p.

Annales de l'Institut Fourier, Volume 22 (1972) no. 3, pp. 141-227.